CSpace
DYNAMICS OF STRONGLY DAMPED WAVE EQUATIONS IN LOCALLY UNIFORM SPACES: ATTRACTORS AND ASYMPTOTIC REGULARITY
Yang, Meihua1,2; Sun, Chunyou3,4
2009
Source PublicationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN0002-9947
Volume361Issue:2Pages:1069-1101
AbstractThis paper is dedicated to analyzing the dynamical behavior of strongly damped wave equations with critical nonlinearity in locally uniform spaces. After proving the global well-posedness, we first establish the asymptotic regularity of the solutions which appears to be optimal and the existence of a bounded (in H(lu)(2)(R(N)) x H(lu)(1)(R(N))) subset which attracts exponentially every initial H(lu)(1)(R(N)) x L(lu)(2)(R(N))-bounded set with respect to the H(lu)(1)(R(N)) x L(lu)(2)(R(N))-norm. Then, we show there is a (H(lu)(1)(R(N)) x L(lu)(2)(R(N)), H(p)(1)(R(N)) x H(p)(1)(R(N)))-global attractor, which reflects the strongly damped property of Delta(ut) to some extent.
KeywordStrongly damped wave equation locally uniform spaces critical exponent asymptotic regularity attractors
Language英语
Funding ProjectNSFC[10601021] ; NSFC[10726024]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000260555500020
PublisherAMER MATHEMATICAL SOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/7629
Collection中国科学院数学与系统科学研究院
Corresponding AuthorYang, Meihua
Affiliation1.Nanjing Univ, Dept Math, Nanjing 210093, Peoples R China
2.Huazhong Univ Sci & Technol, Dept Math, Wuhan 430074, Peoples R China
3.Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China
4.Chinese Acad Sci, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Yang, Meihua,Sun, Chunyou. DYNAMICS OF STRONGLY DAMPED WAVE EQUATIONS IN LOCALLY UNIFORM SPACES: ATTRACTORS AND ASYMPTOTIC REGULARITY[J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2009,361(2):1069-1101.
APA Yang, Meihua,&Sun, Chunyou.(2009).DYNAMICS OF STRONGLY DAMPED WAVE EQUATIONS IN LOCALLY UNIFORM SPACES: ATTRACTORS AND ASYMPTOTIC REGULARITY.TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,361(2),1069-1101.
MLA Yang, Meihua,et al."DYNAMICS OF STRONGLY DAMPED WAVE EQUATIONS IN LOCALLY UNIFORM SPACES: ATTRACTORS AND ASYMPTOTIC REGULARITY".TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 361.2(2009):1069-1101.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang, Meihua]'s Articles
[Sun, Chunyou]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, Meihua]'s Articles
[Sun, Chunyou]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, Meihua]'s Articles
[Sun, Chunyou]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.